# SDR REXA2022052600984

- Difficulty date: April 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA69030006961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK FS985 - FS1000, LBL9	REMOVED, FABRICATED, AND INSTALLED SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01 AND AMM 53-00-49-000/400-801-A19.
